# SDR SWAA2024010337200

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 21,659 hours, 10,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT SCUFF PLATE DAMAGED AT FWD RADIUS WITH 0.550 INCH CRACK EXTENDING FROM EDGE OF MATERIAL.<[01] REMOVED AND REPLACED FWD CARGO AFT CORNER SCUFF PLATE IAW AMM 53-11-02
